Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ A\sb p$-weight properties of real analytic functions in $ {\bf R}\sp n$


Authors: Nicola Garofalo and Paul B. Garrett
Journal: Proc. Amer. Math. Soc. 96 (1986), 636-642
MSC: Primary 42B25; Secondary 26E05
MathSciNet review: 826494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that given any real analytic function $ u$ in $ {{\mathbf{R}}^n}$, there exists some $ p > 1$ for which $ \left\vert u \right\vert$ is locally an $ {A_p}$-weight of Muckenhoupt.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 26E05

Retrieve articles in all journals with MSC: 42B25, 26E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826494-8
Keywords: Real analytic function, $ {A_p}$-weights of Muckenhoupt, reverse Hölder inequalities
Article copyright: © Copyright 1986 American Mathematical Society